# SDR DXTA20082972

- Difficulty date: March 30, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600522
- Aircraft time: 7,613 hours, 6,307 cycles
- Engine: Pwa JT15D5
- System (JASC): 3244 · Tire
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

VIOLENT NOSEWHEEL SHIMMY ON TAKEOFF BETWEEN 20-30 KNOTS (ABORTED TAKEOFF).
